# SDR 08FDEA04253

- Difficulty date: October 7, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 940-950
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK, RBL 24, BS 940-950, OB FLANGE HAS LIGHT CORROSION ON UPPER   SURFACE REF SNRM N00460 REMOVED AND REINSTALLED FLOOR BOARDS BS 850-950E BL 0 TO RBL 25. REMOVED CORROSION ON SEAT TRACK OUT OF LIMITS. REMOVED, FABRICATED, TREATED, PRIMED,   PAINTED AND INSTALLED SEAT TRACK STA 890-950+10" REF SRM 51-30-2, 51-10-6, 53-10-1, MM 51-20-071,   53-20-012-4, DWG 65-19601, BAC1520-792. THIS IS CLASSIFIED AS A MINOR REPAIR
